MAUDE Adverse Event Report: RESPIRONICS, INC. A40 SILVER SERIES; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. A40 SILVER SERIES; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1116153
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2016
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.There was no report of patient harm or injury.The device was returned and the manufacturer has confirmed of defective blower.
 
Additional Manufacturer Narrative
The manufacturer previously reported wrong statement in section b5.The correct statement will be: the manufacturer received information alleging an issue related to a cpap device's sound abatement foam.There was no report of patient harm or injury.The device was returned and the manufacturer has confirmed of defective blower.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res (b)(4).Also, previously in section h10, nothing was marked and written.Section h10 will be marked as manufacturer narrative and the statement will be: this mdr is being submitted as part of a batch submission of complaints that were reassessed as reportable foam degradation complaints; discovered as part of a retrospective remediation review.

Brand Name
A40 SILVER SERIES
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key15200264
Report Number2518422-2022-11386
Device Sequence Number6413644
Product Code BZD
UDI-Device Identifier00606959042834
UDI-Public00606959042834
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1116153
Device Catalogue Number1116153
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2016
Supplement Date Received by Manufacturer05/18/2016
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown